×

zbMATH — the first resource for mathematics

Sur une classe d’opérateurs elliptiques dégénérés. (French) Zbl 0179.19501

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] AUBIN (Jean-Pierre) . - Un théorème de compacité , C. R. Acad. Sc., t. 256, 1963 , p. 5042-5044. MR 27 #2832 | Zbl 0195.13002 · Zbl 0195.13002
[2] BAOUENDI (Mohamed Salah) . - Sur une classe d’opérateurs elliptiques dégénérant au bord , C. R. Acad. Sc., t. 262, 1966 , Série A, p. 337-340. Zbl 0131.09602 · Zbl 0131.09602
[3] BARROS NETO (J.) . - Inhomogeneous boundary value problems in a half space , Ann. Scuola norm. sup. Pisa, Série 3, t. 19, 1965 , p. 331-365. Numdam | MR 32 #2734 | Zbl 0145.14703 · Zbl 0145.14703 · numdam:ASNSP_1965_3_19_3_331_0 · eudml:83352
[4] BOURBAKI (Nicolas) . - Espaces vectoriels topologiques , Chap. 3-5. - Paris, Hermann, 1955 (Act. scient. et ind., 1229 ; Bourbaki, 18). · Zbl 0042.35302
[5] CALDERON (A. P.) . - Intermediate spaces and interpolation, the complex method , Studia Math., Warszawa, t. 24, 1964 , p. 113-190. Article | MR 29 #5097 | Zbl 0204.13703 · Zbl 0204.13703 · eudml:217085
[6] DIXMIER (Jacques) . - Les algèbres d’opérateurs dans l’espace hilbertien . - Paris, Gauthier-Villars, 1957 (Cahiers scientifiques, 25). Zbl 0088.32304 · Zbl 0088.32304
[7] FRIEDRICHS (K. O.) . - On the differentiability of the solutions of linear elliptic differential equations , Comm. pure and appl. Math., t. 6, 1953 , p. 299-326. MR 15,430c | Zbl 0051.32703 · Zbl 0051.32703 · doi:10.1002/cpa.3160060301
[8] GEYMONAT (G.) e GRISVARD (P.) . - Problemi al limiti ellittici negli spazi di Sobolev con Pesco . - Libraria universitaria Pavese, 1965 . · Zbl 0159.43701
[9] GRISVARD (Pierre) . - Espaces intermédiaires entre espaces de Sobolev avec poids , Ann. Scuola norm. sup. Pisa, Série 3, t. 17, 1963 , p. 255-296. Numdam | Zbl 0117.08602 · Zbl 0117.08602 · numdam:ASNSP_1963_3_17_3_255_0 · eudml:83306
[10] GRISVARD (Pierre) . - Commutativité de deux foncteurs d’interpolation et applications , J. Math. pures et appl., Série 9, t. 45, 1966 , p. 143-290 (Thèse Sc. math., Paris, 1965 ). Zbl 0173.15803 · Zbl 0173.15803
[11] HÖRMANDER (Lars) . - Hypoelliptic differential operators , Ann. Inst. Fourier, Grenoble, t. 11, 1961 , p. 477-492. Numdam | MR 23 #A3368 | Zbl 0099.30101 · Zbl 0099.30101 · doi:10.5802/aif.117 · numdam:AIF_1961__11__477_0 · eudml:73779
[12] KIPRIJANOV (I. A.) . - Équation de Beltrami , Communication I. C. M., Moscou, 1966 .
[13] KOHN (J. J.) and NIRENBERG (L.) . - An algebra of speudo-differential operators , Comm. pure and appl. Math., t. 18, 1965 , p. 269-305. MR 31 #636 | Zbl 0171.35101 · Zbl 0171.35101 · doi:10.1002/cpa.3160180121
[14] KOHN (J. J.) and NIRENBERG (L.) . - Non coercitive boundary value problems , Comm. pure and appl. Math., t. 18, 1965 , p. 443-492. MR 31 #6041 | Zbl 0125.33302 · Zbl 0125.33302 · doi:10.1002/cpa.3160180305
[15] LIONS (J.-L.) . - Équations différentielles opérationnelles dans les espaces de Hilbert , Centro internazionale matematico estivo (C. I. M. E.), Varenna, 1963 , 1^\circ ciclo : Equazioni differenziali astratte, 73 pages. - Roma, Cremonese, 1963 . Zbl 0178.50704 · Zbl 0178.50704
[16] LIONS (J.-L.) . - Sur un nouveau type de problème non linéaire pour opérateurs paraboliques du deuxième ordre , Séminaire Leray, 5e année, 1965 / 1966 : Équations aux dérivées partielles, exp. 1 et 2, 33 pages. Numdam · numdam:SJL_1965-1966___2_1_0
[17] LIONS (J.-L.) . - Équations différentielles opérationnelles et problèmes aux limites . - Berlin, Springer-Verlag, 1961 (Die Grundlehren der mathematischen Wissenschaften, 111). Zbl 0098.31101 · Zbl 0098.31101
[18] LIONS (J.-L.) . - Espaces intermédiaires entre espaces hilbertiens et applications , Bull. math. Soc. Sc. math. et phys. Rép. pop. roumaine, N. S., t. 2, 1958 , p. 419-432. MR 27 #1812 | Zbl 0097.09501 · Zbl 0097.09501
[19] LIONS (J.-L.) . - Théorèmes de traces et d’interpolation , I., Ann. Scuola norm. sup. Pisa, Serie 3, t. 13, 1959 , p. 389-403. Numdam | Zbl 0097.09502 · Zbl 0097.09502 · numdam:ASNSP_1959_3_13_4_389_0 · eudml:83234
[20] LIONS (J.-L.) . - Dérivées intermédiaires et espaces intermédiaires , C. R. Acad. Sc., t. 256, 1963 , p. 4343-4345. MR 27 #1815 | Zbl 0124.31802 · Zbl 0124.31802
[21] LIONS (J.-L.) . - Une construction d’espaces d’interpolation , C. R. Acad. Sc., t. 251, 1960 , p. 1853-1855. Zbl 0118.10702 · Zbl 0118.10702
[22] LIONS (J.-L.) e MAGENES (E.) . - Problemi al limiti non omogenei , I., Ann. Scuola norm. sup. Pisa, Série 3, t. 14, 1960 , p. 269-308. Numdam | MR 24 #A3409 | Zbl 0095.30303 · Zbl 0095.30303 · numdam:ASNSP_1960_3_14_3_269_0 · eudml:83249
[23] LIONS (J.-L.) et MAGENES (E.) . - Problèmes aux limites non homogènes , II., Ann. Inst. Fourier, Grenoble, t. 11, 1961 , p. 137-178. Numdam | MR 26 #4047 | Zbl 0101.07901 · Zbl 0101.07901 · doi:10.5802/aif.111 · numdam:AIF_1961__11__137_0 · numdam:ASNSP_1961_3_15_1-2_41_0 · eudml:73772
[24] LIONS (J.-L.) et PEETRE (J.) . - Sur une classe d’espaces d’interpolation . - Paris, Presses universitaires de France, 1964 (Institut des Hautes Études scientifiques, Publications mathématiques, 19, p. 5-68). Numdam | MR 29 #2627 | Zbl 0148.11403 · Zbl 0148.11403 · doi:10.1007/BF02684796 · numdam:PMIHES_1964__19__5_0 · eudml:103841
[25] LIZORKIN (P. I.) . - The Dirichlet principle for the Beltrami equation in a semi-space , Doklady Akad. Nauk S. S. S. R. [en russe], t. 134, 1960 , p. 761-764. MR 25 #4264 | Zbl 0114.30204 · Zbl 0114.30204
[26] LIZORKIN (P. I.) i NIKOL’SKIJ (S. M.) . - On some inequalities for weight-class functions and boundary value problems with a strong degeneracy at the boundary [en russe] , Doklady Akad. Nauk S. S. S. R., t. 159, 1964 , p. 512-515. Zbl 0139.06001 · Zbl 0139.06001
[27] MALGRANGE (Bernard) . - Sur une classe d’opérateurs différentiels hypoelliptiques , Bull. Soc. math. Fr., t. 85, 1957 , p. 283-306. Numdam | Zbl 0082.09303 · Zbl 0082.09303 · numdam:BSMF_1957__85__283_0 · eudml:86924
[28] MOREL (Henri) . - Introduction de poids dans l’étude de problèmes aux limites , Ann. Inst. Fourier, Grenoble, t. 12, 1962 , p. 299-414 (Thèse Sc. math. Paris, 1961 ). Numdam | Zbl 0112.33903 · Zbl 0112.33903 · doi:10.5802/aif.124 · numdam:AIF_1962__12__299_0 · eudml:73788
[29] NEČAS (J.) . - On the regularity of solution of second-order elliptic partial differential equations with an unbounded Dirichlet integral , Arch. for rat. Mech. and Anal., Berlin, t. 9, 1962 , p. 134-144. MR 26 #443 | Zbl 0107.30503 · Zbl 0107.30503 · doi:10.1007/BF00253340
[30] NIRENBERG (Louis) . - Remarks on strongly elliptic partial differential equations , Comm. pure and appl. Math., t. 8, 1955 , p. 648-675. MR 17,742d | Zbl 0067.07602 · Zbl 0067.07602 · doi:10.1002/cpa.3160080414
[31] OLEJNIK (O. A.) . - A problem of Fichera [en russe] , Doklady Akad. Nauk S.S.S.R., t. 157, 1964 , p. 1297-1300. Zbl 0142.37103 · Zbl 0142.37103
[32] SCHWARTZ (Laurent) . - Ecuaciones diferenciales parciales elipticas . - Bogota, Universidad nacional de Colombia, Departamento de Matematica y Estadistica, 1956 . · Zbl 0297.35001
[33] SCHWARTZ (Laurent) . - Théorie des distributions . Vol. 1 et 2. - Paris, Hermann, 1950 - 1951 et 1957 (Act. scient. et ind., 1122 et 1245 ; Publ. Inst. Math. Univ. Strasbourg, 9 et 10). Zbl 0037.07301 · Zbl 0037.07301
[34] TRÈVES (François) . - Opérateurs différentiels hypoelliptiques , Ann. Inst. Fourier, Grenoble, t. 9, 1959 , p. 1-73. Numdam | MR 22 #4886 | Zbl 0197.36602 · Zbl 0197.36602 · doi:10.5802/aif.85 · numdam:AIF_1959__9__1_0
[35] VIŠIK (M. I.) i SOBOLEV (S. L.) . - Nouvelle formulation générale des problèmes aux limites [en russe] , Doklady Akad. Nauk S. S. S. R., t. 111, 1956 , p. 521-523. Zbl 0074.08301 · Zbl 0074.08301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.